Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 24, 2011, 1:45 PM MDT for Natrona County, Wyoming. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 1:45 PM MDT (19:45 UTC)
- Expired
- Jun 24, 2011, 2:02 PM MDT
- In force
- 17 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Natrona County, WY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 7.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 2318 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016 WUUS55 KRIW 241945 SVRRIW WYC025-242015- /O.NEW.KRIW.SV.W.0017.110624T1945Z-110624T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 145 PM MDT FRI JUN 24 2011 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... * UNTIL 215 PM MDT * AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR HOGADON SKI AREA...OR 6 MILES SOUTH OF CASPER...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EAST SIDE OF CASPER MOUNTAIN AT 150 PM MDT. EDNESS K WILKINS STATE PARK AND I25 EXIT 182 AROUND 155 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND 188. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4262 10629 4282 10644 4294 10607 4267 10606 TIME...MOT...LOC 1944Z 251DEG 26KT 4276 10628 WIND...HAIL <50MPH 1.00IN $$ MCDONALD
1 follow-up statement
803 WWUS55 KRIW 242002 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 202 PM MDT FRI JUN 24 2011 WYC025-242012- /O.CAN.KRIW.SV.W.0017.000000T0000Z-110624T2015Z/ NATRONA WY- 202 PM MDT FRI JUN 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NATRONA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA INTO CONVERSE COUNTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM ALONG INTERSTATE 25 NEAR THE COUNTY LINE. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4262 10629 4282 10644 4294 10607 4267 10606 TIME...MOT...LOC 2002Z 251DEG 26KT 4280 10611 $$ MCDONALD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:24 AM MDT, 10 hours 21 minutes earlier.
Area forecast discussion, Jun 24, 3:24 AM MDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 324 AM MDT FRI JUN 24 2011 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT ANOTHER ROUND OF THUNDERSTORMS...SOME SEVERE...EXPECTED TODAY AS THE ATMOSPHERE DESTABILIZES AGAIN THIS AFTERNOON. LIFTED INDICIES ARE FORECAST TO DROP WELL BELOW ZERO OVER THE ENTIRE STATE AS EARLY AS 15Z. CAPE VALUES COULD RANGE FROM 1000 TO 2000 J/KG WITH SURFACE HEATING THIS AFTERNOON. DEWPOINTS WILL REMAIN IN THE 40S AND 50S IN THE SOUTHERLY FLOW AHEAD OF THE TROUGH...AMPLE AVAILABLE MOISTURE FOR THIS AREA. AND 40 TO 50 KT OF 0-6KM SHEAR WILL ENCOURAGE AN ENVIRONMENT FAVORABLE FOR SEVERE THUNDERSTORMS. PRIMARY THREAT WITH THESE STORMS WILL BE STRONG WIND AND HAIL...BUT THERE IS AN ADDED THREAT OF FLOODING DUE TO THE FACT THAT SPRING RUNOFF IS PEAKING. MANY RIVERS ARE RUNNING VERY HIGH AND CLOSE TO BANKFULL. SATURDAY AND SUNDAY WILL ALSO BE UNSTABLE. THUNDERSTORMS ARE EXPECTED ON THESE DAYS AS WELL...THOUGH THE STORMS WILL BE LESS SEVERE AS THE BETTER INSTABILITY SHIFTS EAST. .LONG TERM...MONDAY THROUGH FRIDAY MAINLY DRY CONDITIONS EXPECTED MONDAY AND TUESDAY WITH SEASONABLY COOL WEATHER LINGERING EAST OF THE DIVIDE MONDAY...AND MORE SUMMER-LIKE TEMPERATURES IN THE 80S TO NEAR 90 ON TAP FOR THE VALLEYS AND BASINS ON TUESDAY. THE MAIN WEATHER MAKER IN THIS PERIOD WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THURSDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS AHEAD OF THIS SYSTEM WEDNESDAY/WEDNESDAY NIGHT LIFTING INTO NORTHERN WYOMING ON THURSDAY. MAINLY DRY CONDITIONS AND SEASONABLY COOL CONDITIONS WILL FOLLOW ON FRIDAY. MEDIUM-RANGE GLOBAL MODELS ARE IN MUCH BETTER AGREEMENT THIS MORNING THROUGH THURSDAY WITH INCREASING SPREAD LATE IN THE PERIOD. UPPER RIDGE BUILDS INTO THE NORTHERN ROCKIES ON MONDAY AS UPPER LOW DROPS SOUTH ALONG 130W OFF THE NORTHWEST COAST. LOW BOTTOMS OUT ALONG 40N BEFORE PUSHING ONSHORE TUESDAY NIGHT. BOTH GFS AND ECMWF HAVE UPPER LOW NEAR RENO BY 00Z THURSDAY...HOT UPPER HIGH CENTERED OVER OKLAHOMA AND DIFLUENT FLOW IN BETWEEN OVER WYOMING. UPPER LOW THEN OPENS UP AND LIFTS NE ACROSS THE NORTHERN GREAT BASIN WEDNESDAY NIGHT AND ACROSS WYOMING ON THURSDAY. AFTERWARDS...GFS/GEFS MEAN SHOW BROAD CYCLONIC FLOW OVER THE NORTHERN ROCKIES WITH UPPER HIGH REMAINING OVER THE CENTRAL PLAINS. ECMWF ATTEMPTS TO RETROGRADE HIGH BACK INTO FOUR CORNERS AREA ON FRIDAY. FORECAST WEIGHTED TOWARD GFS/PERSISTENCE IN THIS LATTER PERIOD. && .AVIATION... VFR CONDITIONS TO PREVAIL THROUGH THE FORECAST PERIOD WITH THE EXCEPTION OF LOCALIZED MVFR WITH CONVECTION. BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS STILL APPEARS TO BE OVER JOHNSON AND NATRONA COUNTIES THIS AFTERNOON AND EARLY EVENING. IN THIS REGION...SURFACE DEW POINTS OF 50-55F IN E-NE SURFACE FLOW WILL PROVIDE FAVORABLE SHEAR ENVIRONMENT. BETTER CHANCE FOR ROTATING STORMS AND LARGER HAIL IN THIS ENVIRONMENT THAN THURSDAY. KCPR WILL BE MOST SUSCEPTIBLE TO THESE STORMS. TO THE WEST...FUNNELED W-SW FLOW ALOFT WILL CONTINUE TO BRING MID-LEVEL MOISTURE ACROSS THE REGION. THUS...STILL EXPECT ISOLATED CONVECTION PRIOR TO 18Z WITH SCATTERED CONVECTION AFTER THAT TIME. DRIER AIR FILTERS IN BETWEEN 23Z/FRI-02Z/SAT...SO CONVECTION SHOULD DWINDLE QUICKLY FROM WEST-TO-EAST BY MID-EVENING. WESTERLY SURFACE WINDS IN THE RANGE OF 15-25KTS WILL IMPACT KPNA...KBPI...AND KRKS TERMINALS THIS AFTERNOON. SHOWER AND THUNDERSTORM COVERAGE WILL BE LESS WIDESPREAD AND INTENSE SATURDAY. && .HYDROLOGY... THE WIND RIVER FROM DUBOIS TO RIVERTON CONTINUES TO RISE TO NEAR FLOOD STAGE. A FLOOD WARNING HAS BEEN ISSUED. THE GREEN RIVER FROM WARREN BRIDGE TO FONTENELLE CONTINUES TO RISE AND IS EXPECTED TO BE NEAR FLOOD STAGE BY TUESDAY. THE FORKS OF THE SHOSHONE CONTINUE TO RISE AS WELL. SMALL CREEKS AND HEADWATER STREAMS THAT ARE ALREADY FLOWING AT MODERATE TO HIGH LEVELS ARE EXPECTED TO RUN ABOVE BANKFULL THROUGH SUNDAY. WARMER MOUNTAIN TEMPERATURES TODAY WILL INCREASE SNOWMELT BELOW 10000 FEET. RUN OFF HAS BEEN BETWEEN 1.5 AND 2 INCHES FROM THIS SNOW PACK AND IS EXPECTED TO CONTINUE AROUND THIS RATE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN AND EASTERN WYOMING THIS AFTERNOON HOWEVER THESE STORMS WILL MOVE FAIRLY QUICKLY. COOLER TEMPERATURES WILL PREVAIL ACROSS NORTHERN WYOMING TODAY WHILE TEMPERATURES WILL REMAIN WARM ACROSS THE SOUTH. THE BEST POTENTIAL FOR SIGNIFICANT RAIN PRODUCING THUNDERSTORMS WILL BE ACROSS NATRONA AND JOHNSON COUNTIES THIS AFTERNOON AND EVENING. SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MORE ISOLATED OVER THE WEEKEND WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES ACROSS THE NORTHERN BASINS AND NEAR OR ABOVE NORMAL TEMPERATURES ACROSS THE SOUTH. && .RIW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE SATURDAY NIGHT WYZ016-017. && SHORT TERM...ALLEN LONG TERM...AEM AVIATION...CNJ HYDROLOGY...ALLEN
Hazardous weather outlook, Jun 24, 11:38 AM MDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1138 AM MDT FRI JUN 24 2011 WYZ001>020-022>030-251102- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1138 AM MDT FRI JUN 24 2011 ...FLOOD WATCH FOR AREAS OF NORTHERN WYOMING TONIGHT THROUGH SUNDAY NIGHT... ...FLOOD WARNING FOR THE WIND RIVER FROM DUBOIS TO RIVERTON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE BIG HORN BASIN...JOHNSON AND NATRONA COUNTIES WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY HAZARDS. LESS INTENSE STORMS ARE POSSIBLE ELSEWHERE...HOWEVER A FEW OF THESE STORMS COULD BE VERY STRONG WITH WIND GUSTS IN EXCESS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL AND HEAVY DOWNPOURS. EXCESSIVE SNOWMELT DUE TO WARM TEMPERATURES WILL CAUSE A RISE IN RIVER LEVEL ON THE WIND RIVER FROM DUBOIS THROUGH RIVERTON. FLOODING IS LIKELY IN LOW LYING AREAS ADJACENT TO THE WIND RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SATURDAY AND SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHERN WYOMING. WEDNESDAY AFTERNOON AND EVENING...ISOLATED TO SCATTERED THUNDERSTORMS OVER MOST OF WEST AND CENTRAL WYOMING. THURSDAY...ISOLATED THUNDERSTORMS ACROSS NORTHERN WYOMING. CREEKS AND RIVERS WILL CONTINUE TO RUN HIGH AND SWIFT AS RECORD MOUNTAIN SNOWPACK BEGINS TO MELT MORE RAPIDLY WITH THE EXPECTED WARM-UP INTO THE WEEKEND. SOME LOCATIONS COULD DEVELOP OR CONTINUE TO EXPERIENCE MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER AND FLOODING. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 24, 11:02 AM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1102 AM MDT FRI JUN 24 2011
WYZ001>003-012-241745-
ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-TETON AND GROS VENTRE
MOUNTAINS WY-YELLOWSTONE NATIONAL PARK WY-
1102 AM MDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK AND EASTERN TETON
COUNTIES IN NORTHWEST WYOMING UNTIL 1145 AM MDT...
AT 1059 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR EAGLE CREEK MEADOWS...OR 24 MILES
SOUTHEAST OF LAKE YELLOWSTONE...MOVING NORTHEAST AT 65 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
HWY 14/16/20 MILE MARKER 20 AROUND 1115 AM MDT.
WAPITI AROUND 1125 AM MDT.
STATE HWY 296 MILE MARKER 40 AROUND 1135 AM MDT.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4436 11043 4485 10964 4481 10925 4453 10914
4394 11026 4409 11044 4422 11039
TIME...MOT...LOC 1702Z 242DEG 57KT 4439 10992
BERCSpecial weather statement, Jun 24, 11:49 AM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1149 AM MDT FRI JUN 24 2011 WYZ017-019-020-241830- GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY-WIND RIVER BASIN WY- 1149 AM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA AND SOUTHEASTERN FREMONT COUNTIES UNTIL 1230 PM MDT... AT 1145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JEFFREY CITY...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... U.S. HWY 287 MILE MARKER 20 AROUND 1155 AM MDT. U.S. HWY 287 MILE MARKER 10 AROUND 1205 PM MDT. SPLIT ROCK AROUND 1210 PM MDT. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4291 10728 4253 10707 4239 10793 4260 10809 TIME...MOT...LOC 1749Z 255DEG 35KT 4250 10785 BERC
Special weather statement, Jun 24, 12:06 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1206 PM MDT FRI JUN 24 2011 WYZ002>004-241845- ABSAROKA MOUNTAINS WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY- 1206 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARK COUNTY UNTIL 1245 PM MDT... AT 1203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUFFALO BILL STATE PARK...OR 7 MILES WEST OF CODY...MOVING EAST NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HWY 14/16/20 MILE MARKER 50 AROUND 1210 PM MDT. CODY 1215 PM MDT. U.S. HWY 14A MILE MARKER 10 AROUND 1225 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4479 10870 4449 10859 4420 10943 4459 10940 TIME...MOT...LOC 1805Z 250DEG 34KT 4450 10916 BERC
Special weather statement, Jun 24, 12:31 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1231 PM MDT FRI JUN 24 2011 WYZ019-020-241915- GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY- 1231 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NATRONA COUNTY UNTIL 115 PM MDT... AT 1226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF SPLIT ROCK...OR 23 MILES EAST OF JEFFREY CITY...MOVING EAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... U.S. HWY 220 MILE MARKER 70 AROUND 100 PM MDT. U.S. HWY 220 MILE MARKER 80 AROUND 110 PM MDT. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4286 10686 4248 10676 4246 10746 4271 10753 TIME...MOT...LOC 1831Z 261DEG 31KT 4257 10735 BERC
Special weather statement, Jun 24, 12:33 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1233 PM MDT FRI JUN 24 2011 WYZ003-004-241915- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY- 1233 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN COUNTY IN NORTH CENTRAL WYOMING...AND EASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 115 PM MDT... AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 70...OR 12 MILES SOUTHEAST OF CODY...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HWY 14/16/20 MILE MARKER 70 AROUND 100 PM MDT. HWY 14/16/20 MILE MARKER 80 AROUND 115 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4492 10847 4422 10845 4423 10913 4463 10905 TIME...MOT...LOC 1833Z 262DEG 22KT 4437 10893 BERC
Special weather statement, Jun 24, 1:12 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 112 PM MDT FRI JUN 24 2011 WYZ019-020-022-242000- CASPER MOUNTAIN WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY- 112 PM MDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATRONA COUNTY UNTIL 200 PM MDT... AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF U.S. HWY 220 MILE MARKER 90...OR 25 MILES SOUTHWEST OF CASPER...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... BESSEMER BEND AROUND 125 PM MDT. RED BUTTES VILLAGE AROUND 135 PM MDT. CASPER AROUND 145 PM MDT. THE EASTRIDGE MALL AROUND 150 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 176 AND 194. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4300 10609 4256 10608 4254 10686 4282 10694 TIME...MOT...LOC 1910Z 255DEG 36KT 4269 10675 MCDONALD
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:22 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Jun 23, 6:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 23, 7:21 PM MDT | Special Weather Statement | RIW | Hot Springs | 39 min |
| Jun 23, 7:23 PM MDT | Special Weather Statement | RIW | Lincoln | 37 min |
| Jun 23, 7:26 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln | 32 min |
| Jun 23, 7:44 PM MDT | Special Weather Statement | RIW | Fremont | 46 min |
| Jun 23, 7:59 PM MDT | Special Weather Statement | RIW | Hot Springs | 46 min |
| Jun 23, 8:03 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 23, 8:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 62 min |
| Jun 23, 8:21 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 54 min |
| Jun 23, 8:24 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 33 min |
| Jun 23, 8:37 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jun 23, 8:53 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jun 23, 9:19 PM MDT | Special Weather Statement | RIW | Natrona | 41 min |
| Jun 24, 10:09 AM MDT | Special Weather Statement | RIW | 51 min | |
| Jun 24, 10:58 AM MDT | Special Weather Statement | RIW | 47 min | |
| Jun 24, 10:59 AM MDT | Flood Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more | 9 hr |
| Jun 24, 11:02 AM MDT | Special Weather Statement | RIW | Park | 43 min |
| Jun 24, 11:49 AM MDT | Special Weather Statement | RIW | 41 min | |
| Jun 24, 12:06 PM MDT | Special Weather Statement | RIW | Park | 39 min |
| Jun 24, 12:31 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Jun 24, 12:33 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jun 24, 12:45 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 30 min |
| Jun 24, 1:12 PM MDT | Special Weather Statement | RIW | Natrona | 48 min |
| Jun 24, 1:16 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn | 44 min |
| Jun 24, 1:25 PM MDT | River Flood Warning | RIW | Fremont | 35 hr |
| Jun 24, 1:25 PM MDT | River Flood Warning | RIW | Fremont | 17 days |
| Jun 24, 2:01 PM MDT | Special Weather Statement | RIW | Big Horn | 29 min |
| Jun 24, 2:19 PM MDT | Flash Flood Warning | RIW | Big Horn | 3 hr |
| Jun 24, 2:24 PM MDT | Special Weather Statement | RIW | Fremont | 51 min |
| Jun 24, 2:46 PM MDT | Special Weather Statement | RIW | Fremont | 44 min |
| Jun 24, 3:12 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 48 min |
| Jun 24, 3:14 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 61 min |
| Jun 24, 3:42 PM MDT | Special Weather Statement | RIW | Fremont | 63 min |
| Jun 24, 3:52 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 38 min |
| Jun 24, 4:13 PM MDT | Special Weather Statement | RIW | Natrona | 32 min |
| Jun 24, 4:31 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 44 min |
| Jun 24, 4:38 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 37 min |
| Jun 24, 5:02 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 43 min |
| Jun 24, 5:12 PM MDT | Special Weather Statement | RIW | Sweetwater | 48 min |
| Jun 24, 5:17 PM MDT | Areal Flood Advisory | RIW | Natrona | 63 min |
| Jun 24, 5:38 PM MDT | Areal Flood Warning | RIW | Big Horn | 8 days |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.